| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, the lens was noted to be damaged prior to implantation and was not placed in the patient's eye.The damage was identified before insertion.The procedure was completed on the same day using a replacement lens of the same model and same diopter.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).